# SDR N6WA201406120002

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 14,387 hours, 9,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE DURING FERRY FLIGHT.  CLEANED CONNECTOR AT TOP OF STEPS, SYS CHECKED GOOD IAW AMM 52-70-04.
